# SDR 04149645

- Difficulty date: May 28, 2004
- Submitted: June 8, 2004
- Operation: Air carrier
- Aircraft: N645BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7383
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE MIDDLE SECTION OF EMERGENCY ESCAPE PATH LIGHTING WAS FOUND INOPERATIVE.  THE WIRING WAS REPAIRED AND BATTERY CHARGER REPLACED.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RETURNED TO SERVICE.
